Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 7, 2015, 12:30 AM CDT for Washington County, Minnesota; Pierce County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 12:30 AM CDT (05:30 UTC)
- Expired
- Jun 7, 2015, 1:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
Counties Washington County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
168
WWUS83 KMPX 070530
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1230 AM CDT SUN JUN 7 2015
MNZ061>063-070-078-WIZ014-023-024-070615-
WASHINGTON-DAKOTA-ANOKA-RAMSEY-GOODHUE-ST. CROIX-POLK-PIERCE-
1230 AM CDT SUN JUN 7 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
WASHINGTON...DAKOTA...ANOKA...RAMSEY...GOODHUE...ST. CROIX...POLK...
PIERCE...
AT 1226 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG THE
MINNESOTA AND WISCONSIN STATE LINE NEAR THE TWIN CITIES METRO.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...RIVER FALLS...WOODBURY...MAPLEWOOD...COTTAGE GROVE...
OAKDALE...WHITE BEAR LAKE...HASTINGS...LINO LAKES...FOREST LAKE...
STILLWATER AND HUGO.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4536 9267 4498 9248 4465 9236 4462 9287
4521 9315 4530 9287 4530 9274 4533 9270
4535 9270
TIME...MOT...LOC 0526Z 261DEG 27KT 4527 9301 4495 9278 4462 9267
$$
CLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 6, 11:26 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 6, 11:26 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 PM CDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 423 PM CDT SAT JUN 6 2015 MAIN CONCERN TONIGHT IS LOCATION OF THE INITIAL CONVECTION AHEAD OF THE FRONT IN THE DAKOTAS AND WHERE DOES THIS ACTIVITY MOVE BEFORE THE MAIN FRONT MOVES INTO WESTERN MN. MOST OF THE CONVECTION TODAY HAS BEEN ASSOCIATED WITH THE INCREASING THETA-E ADVECTION ACROSS NW/NC MN WHERE SHRA/TSRA HAVE BEEN WIDESPREAD. ANOTHER AREA WAS ASSOCIATED WITH A MORNING DECAYING COMPLEX SOUTH OF KFSD...BUT HAS REGENERATED AS OF 245 PM. SOME OTHER ACTIVITY WAS BEGINNING TO DEVELOP SOUTH OF KABR. HIRES-CAMS HAVE BEEN VERY INCONSISTENT IN TERMS OF HOW WIDESPREAD SHRA/TSRA WERE TO DEVELOP BY THIS AFTN ACROSS SOUTHERN MN. THEY CONTINUE TO BACK OFF ON THE WIDESPREAD ACTIVITY UNTIL LATER TONIGHT ALONG THE FRONT. THIS FRONT WAS MOVING ACROSS THE DAKOTAS THIS AFTN...AND WILL BE MOVING INTO WESTERN MN BY EARLY EVENING...AND INTO EASTERN MN BY MID/LATE EVENING. THIS HAS LED TO SEVERAL UPDATES THIS AFTN FOR DECREASING THE CHC/S OF SHRA/TSRA UNTIL THIS EVENING. EVEN THIS MAYBE TOO SOON AS THE COMPLEX IN NW IA/NE NEBRASKA WILL LEAD TO BETTER MOISTURE CONVERGENCE SW OF MPX CWA THIS AFTN/EVENING. THEREFORE...WOULD NOT EXPECT MUCH ACTIVITY UNTIL THE FRONT ARRIVES THIS EVENING. SO...SVR WX CHC/S REMAIN MARGINAL AS ANY DAYTIME INSTABILITY WILL BE GONE. HOWEVER...MODELS STILL ADVERTISE ELEVATED INSTABILITY INCREASE DURING THE EVENING ALONG WITH PWAT VALUES NEAR 1.8" WHICH IS WELL NORMAL...OR 3-4 STANDARD DEVIATIONS ABV NORMAL FOR MN. SO...ANY TSRA THAT DEVELOP...RAINFALL RATES WILL BE HIGH. EVEN THE HOPWRF PROBABILITY OF 1-2" AMTS EVERY 3 HRS ARE HIGHLIGHTED ACROSS SOUTHERN MN LATER THIS EVENING ALONG THE FRONT. I WOULD NOT BE SURPRISED TO SEE LOCALIZED FLOODING IN AREAS THAT SEE SOME TRAINING OF THE STORMS. ONCE THE FRONT MOVES THRU TONIGHT...LOW CLDS IN THE MORNING WILL BEGIN TO BREAK UP BY SUNDAY AFTN. THIS MAY LEAD TO SOME INSTABILITY SHRA/TSRA DURING THE AFTN...BUT NOT AS WIDESPREAD AS OF TONIGHT. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 423 PM CDT SAT JUN 6 2015 POTENT UPR LVL TROF AXIS SWINGS THRU THE AREA SUN NIGHT INTO MON MRNG...PUSHING A CDFNT WELL INTO THE GREAT LAKES BY DAYBREAK MON MRNG...ALLOWING FOR CLEARING SKIES AND AN END TO ANY AND ALL PRECIP. ALTHOUGH IT IS A COLD FRONT MOVING THRU...IT WILL NOT HAVE THE TRUE EFFECTS SINCE H5 HEIGHTS RISE AS AN UPR LVL RIDGE BUILDS OVER THE CENTRAL CONUS EARLY NEXT WEEK. SFC HIGH PRES WILL CONTRIBUTE TO MOCLR SKIES MON-TUE...RESULTING IN A NOTICEABLE WARMUP FOR MON-TUE...INCLUDING HIGHS HITTING THE MID-UPR 80S ON TUE. ANOTHER CDFNT LOOKS TO APPROACH THE AREA ON WED...BUT THEN STALL OUT NEAR/OVER THE AREA LATE WED THRU FRI...WHILE AT LEAST ONE AREA OF LOW PRES DEVELOPS OVER THE CENTRAL PLAINS AND RIDES NEWD ALONG THE STALLED FRONT. DEEP SLY FLOW WILL DEVELOP FROM THE WRN GOMEX AS ANOTHER SUBTROPICAL RIDGE DEVELOPS OVER THE SERN CONUS WHILE A POTENT LONGWAVE TROUGH DIGS OVER THE SWRN CONUS INTO THE NRN PLAINS. THE DEEP PLUME OF MOISTURE COMBINED WITH THE STALLED FRONT WILL KEEP PRECIP IN THE FORECAST FOR WED NIGHT THRU THE REST OF THE WEEK ALONG WITH MUCH COOLER TEMPERATURES...INCLUDING HIGHS IN THE 60S AND 70S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1126 PM CDT SAT JUN 6 2015 CLUSTERS OF SHOWERS AND THUNDERSTORMS...SOME WITH VERY INTENSE RAINFALL RATES...WILL AFFECT ALL BUT KAXN OVERNIGHT AS A COLD FRONT MOVES SLOWLY THROUGH. LOW MVFR/IFR CEILINGS ARE LIKELY FOR A TIME OVERNIGHT AND EARLY SUNDAY ALONG AND BEHIND THE FRONT. CONFIDENCE REMAINS HIGH ON IMPROVEMENT TO VFR BY MID MORNING. INSTABILITY SHRA AND TSRA ARE POSSIBLE SUNDAY AFTERNOON AND EARLY EVENING. CONFIDENCE IS NOT HIGH ON ANY ONE SITE BEING AFFECTED DUE TO THE ISOLATED TO SCATTERED NATURE OF THE PRECIPITATION. HENCE...USED VCSH. WINDS WILL BECOME WESTERLY AT 10 KNOTS OR LESS OVERNIGHT AND THEN INCREASE TO 12-16 KNOTS ON SUNDAY WITH GUSTS 20-25 KNOTS FOR THE AFTERNOON. KMSP...BANDS OF SHOWERS AND THUNDERSTORMS WILL BE PASS THROUGH UNTIL AROUND 09Z WITH LOW MVFR CEILINGS OCCURRING THEREAFTER THROUGH DAYBREAK. VFR CONDITIONS RETURN BY MID MORNING FOLLOWED BY INCREASING WEST TO NORTHWEST WINDS AS MENTIONED ABOVE. A FEW SHOWERS AND ISOLATED TSRA POSSIBLE DURING THE AFTERNOON AS WELL. /OUTLOOK FOR KMSP/ MON...VFR. WIND NW 10-15 KTS. TUE...VFR. WIND SW 10 KTS. WED...VFR. WIND NW 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...RAH
Hazardous weather outlook, Jun 6, 3:58 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 358 PM CDT SAT JUN 6 2015 MNZ042>045-049>053-058>063-066>070-075>078-083>085-092-093- WIZ014>016-023>028-072100- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE- BLUE EARTH-WASECA-STEELE-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 358 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. AREAS EAST OF A LINE FROM ALEXANDRIA TO MANKATO AND ALBERT LEA WILL HAVE LOCALLY STRONG THUNDERSTORMS. THE MAIN THREAT WILL BE VERY HEAVY RAINFALL WITH LOCALIZED FLOODING. SMALL HAIL AND GUSTY WINDS WILL ALSO ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN POSSIBLE FOR THE SECOND HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT LIKELY EAST OF ALEXANDRIA TO ALBERT LEA. MNZ041-047-048-054>057-064-065-073-074-082-091-072100- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN- 358 PM CDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THROUGH TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. AREAS WEST OF A LINE FROM ALEXANDRIA TO MANKATO TO ALBERT LEA WILL HAVE LOCALLY STRONG OR SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL WILL ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN POSSIBLE FOR THE SECOND HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING WEST OF A LINE FROM MONTEVIDEO TO REDWOOD FALLS AND FAIRMONT. JLT
In the hours before
Special weather statement, Jun 6, 8:26 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 826 PM CDT SAT JUN 6 2015 MNZ042-043-070215- MORRISON-TODD- 826 PM CDT SAT JUN 6 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MORRISON AND NORTHERN TODD COUNTIES... AT 825 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR BERTHA...OR 25 MILES NORTHEAST OF ALEXANDRIA...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BROWERVILLE...CLARISSA...RANDALL...EAGLE BEND...BERTHA...HEWITT... CUSHING AND PHILBROOK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL MINNESOTA. LAT...LON 4630 9448 4603 9452 4607 9514 4632 9516 TIME...MOT...LOC 0125Z 274DEG 32KT 4622 9510 DWE
Special weather statement, Jun 6, 9:47 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT SAT JUN 6 2015
MNZ042-043-048-049-070330-
STEARNS-MORRISON-POPE-TODD-
947 PM CDT SAT JUN 6 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
STEARNS...EASTERN POPE...MORRISON AND SOUTHERN TODD COUNTIES...
AT 945 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR SAUK
CENTRE...OR 20 MILES SOUTHEAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAUK CENTRE...MELROSE...LONG PRAIRIE...HOLDINGFORD...FREEPORT...
UPSALA...SWANVILLE...GREY EAGLE...LITTLE SAUK...ROUND PRAIRIE...NEW
MUNICH AND GROVE LAKE.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 118 AND
145.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4574 9436 4550 9494 4564 9537 4576 9517
4576 9514 4579 9513 4602 9477
TIME...MOT...LOC 0245Z 290DEG 28KT 4578 9499
DWESpecial weather statement, Jun 6, 10:26 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1026 PM CDT SAT JUN 6 2015
MNZ074-082>085-091>093-070515-
WATONWAN-FARIBAULT-BROWN-WASECA-BLUE EARTH-FREEBORN-STEELE-MARTIN-
1026 PM CDT SAT JUN 6 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
WATONWAN...FARIBAULT...BROWN...WASECA...BLUE EARTH...FREEBORN...
STEELE...MARTIN...
AT 1019 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS DEVELOPING OVER SOUTH CENTRAL MINNESOTA...SOUTH OF A
SPRINGFIELD...MANKATO AND WASECA LINE.
SOME LOCATIONS THAT WILL BE IMPACTED THROUGH MIDNIGHT INCLUDE...
MANKATO...OWATONNA...FAIRMONT...WASECA...ST. JAMES...BLUE
EARTH...LAKE CRYSTAL...EAGLE LAKE...WELLS AND MADELIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 49.
INTERSTATE 90 BETWEEN MILE MARKERS 82 AND 173.
RAINFALL RATES OF 1 TO 2 INCHES AN HOUR WILL DEVELOP OVER THE AREA
THROUGH MIDNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS.
LAT...LON 4350 9485 4411 9486 4411 9506 4423 9510
4422 9422 4421 9423 4416 9406 4417 9401
4421 9403 4421 9402 4419 9305 4350 9305
TIME...MOT...LOC 0319Z 248DEG 28KT 4413 9481
DWESpecial weather statement, Jun 6, 10:38 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1038 PM CDT SAT JUN 6 2015
MNZ043>045-049>052-070530-
STEARNS-MORRISON-KANABEC-SHERBURNE-BENTON-ISANTI-MILLE LACS-
1038 PM CDT SAT JUN 6 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
STEARNS...SOUTHERN MORRISON... KANABEC...SHERBURNE...BENTON...
ISANTI...MILLE LACS...
AT 1033 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS DEVELOPING OVER CENTRAL MINNESOTA...NORTH OF
ST. CLOUD... OR NORTH OF A LINE FROM MELROSE...TO GILMAN AND MORA.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SARTELL...SAUK RAPIDS...WAITE PARK...ST. JOSEPH...
PRINCETON...SAUK CENTRE...COLD SPRING...MELROSE...MORA...COLLEGEVILLE
AND MILACA.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 123 AND
176.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING
WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 4598 9311 4598 9314 4566 9315 4543 9388
4542 9513 4574 9513 4578 9495 4577 9465
4584 9464 4615 9309
TIME...MOT...LOC 0333Z 180DEG 0KT 4556 9415
DWESpecial weather statement, Jun 6, 11:36 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 PM CDT SAT JUN 6 2015 MNZ049>051-070630- STEARNS-SHERBURNE-BENTON- 1136 PM CDT SAT JUN 6 2015 ...VERY HEAVY RAIN AND LOCALIZED FLOODING EXPECTED... A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES... STEARNS...SHERBURNE...BENTON... AT 1134 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM . LOCATIONS IMPACTED INCLUDE... ST. CLOUD...SAUK RAPIDS...WAITE PARK...ST. JOSEPH...PARENT...DUELM... ST CLOUD AIRPORT AND PLEASANT LAKE. THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 161 AND 171. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4557 9381 4547 9421 4553 9441 4564 9398 TIME...MOT...LOC 0434Z 293DEG 16KT 4561 9398 4551 9440 CLF
Special weather statement, Jun 7, 12:30 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1230 AM CDT SUN JUN 7 2015
MNZ061>063-070-078-WIZ014-023-024-070615-
WASHINGTON-DAKOTA-ANOKA-RAMSEY-GOODHUE-ST. CROIX-POLK-PIERCE-
1230 AM CDT SUN JUN 7 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
WASHINGTON...DAKOTA...ANOKA...RAMSEY...GOODHUE...ST. CROIX...POLK...
PIERCE...
AT 1226 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG THE
MINNESOTA AND WISCONSIN STATE LINE NEAR THE TWIN CITIES METRO.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...RIVER FALLS...WOODBURY...MAPLEWOOD...COTTAGE GROVE...
OAKDALE...WHITE BEAR LAKE...HASTINGS...LINO LAKES...FOREST LAKE...
STILLWATER AND HUGO.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4536 9267 4498 9248 4465 9236 4462 9287
4521 9315 4530 9287 4530 9274 4533 9270
4535 9270
TIME...MOT...LOC 0526Z 261DEG 27KT 4527 9301 4495 9278 4462 9267
CLFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:26 PM CDT | Special Weather Statement | MPX | Todd | 49 min |
| Jun 6, 9:47 PM CDT | Special Weather Statement | MPX | Stearns | 43 min |
| Jun 6, 10:26 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more | 109 min |
| Jun 6, 10:38 PM CDT | Special Weather Statement | MPX | Benton, Kanabec, Mille Lacs, Stearns | 112 min |
| Jun 6, 11:36 PM CDT | Special Weather Statement | MPX | Benton | 114 min |
| Jun 7, 2:47 PM CDT | Special Weather Statement | MPX | Mille Lacs | 28 min |
| Jun 7, 3:13 PM CDT | Special Weather Statement | MPX | Mille Lacs | 32 min |
| Jun 7, 3:39 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 36 min |
| Jun 7, 4:31 PM CDT | Special Weather Statement | MPX | Kanabec | 29 min |
| Jun 7, 4:59 PM CDT | Special Weather Statement | MPX | Blue Earth | 31 min |
| Jun 7, 5:10 PM CDT | Special Weather Statement | MPX | Le Sueur | 35 min |
| Jun 7, 5:33 PM CDT | Special Weather Statement | MPX | Redwood | 27 min |
| Jun 7, 6:41 PM CDT | Special Weather Statement | MPX | Dakota | 34 min |
| Jun 7, 5:15 PM CDT | Special Weather Statement | MPX | Polk | 45 min |
| Jun 7, 5:51 PM CDT | Special Weather Statement | MPX | Polk | 39 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | MPX | Dunn | 39 min |
Nearby
Special Weather Statements in Minnesota, 2015Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.